Research Repository

Stability Analysis of Discrete-Time Systems With Quantized Feedback and Measurements

Xia, Yuanqing, Yan, Jingjing, Shi, Peng and Fu, Mengyin (2012) Stability Analysis of Discrete-Time Systems With Quantized Feedback and Measurements. IEEE Transactions on Industrial Informatics, 9 (1). pp. 313-324. ISSN 1551-3203

Full text for this resource is not available from the Research Repository.


This paper considers a quantized system with finite-level quantized input computed from quantized measurements (QIQM). The problem of globally asymptotic stability of QIQM system is transferred to the one of an equivalent system depending on a multiplier which is nonnegative and bounded. It is the focus of this paper to discuss the nonnegativity and boundness of the multiplier. A sufficient condition is given for the globally asymptotic stability of QIQM system. Note the main method used here is similar to the one used by Richter and Misawa, in which the uniform quantizer is employed. This paper is the extension of that work to the logarithmic quantization which is more advantage than the uniform one. A numerical simulation is presented at last to show the effectiveness of the main results and the advantage of logarithmic quantization compared to uniform quantization.

Item Type: Article
Uncontrolled Keywords: ResPubID25570, ResPubID26679, globally asymptotic stability, quantization, QIQM system, asymptotic stability, discrete time systems, feedback, numerical analysis
Subjects: Current > FOR Classification > 0802 Computation Theory and Mathematics
Current > FOR Classification > 1005 Communications Technologies
Current > Division/Research > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 22 Jul 2014 01:43
Last Modified: 12 Aug 2014 05:31
ePrint Statistics: View download statistics for this item
Citations in Scopus: 60 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar